The Annals of Mathematical Statistics

A Local Limit Theorem

L. A. Shepp

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 419-423.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703766

Digital Object Identifier
doi:10.1214/aoms/1177703766

Mathematical Reviews number (MathSciNet)
MR166817

Zentralblatt MATH identifier
0146.39103

JSTOR
links.jstor.org

Citation

Shepp, L. A. A Local Limit Theorem. Ann. Math. Statist. 35 (1964), no. 1, 419--423. doi:10.1214/aoms/1177703766. https://projecteuclid.org/euclid.aoms/1177703766


Export citation